Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/23769

Title: The octonions form an Azumaya algebra in certain braided linear Gr-categories
Authors: Cheng, Tao
Huang, Huao-Lin
Yang, Yuping
Zhang, Yinhuo
Issue Date: 2017
Citation: Advances in Applied Clifford Algebras, 27(2), p. 1055-1064
Abstract: By applying the idea of viewing the octonions as an associative algebra in certain tensor categories, or more precisely as a twisted group algebra by a 2-cochain, we show that the octonions form an Azumaya algebra in some suitable braided linear Gr-categories.
Notes: Huang, HL (reprint author), Shandong Univ, Sch Math, Jinan 250100, Peoples R China. taocheng@sdnu.edu.cn; hualin.huang@foxmail.com; yupingyang.sdu@gmail.com; yinhuo.zhang@uhasselt.be
URI: http://hdl.handle.net/1942/23769
DOI: 10.1007/s00006-016-0656-z
ISI #: 000401669000013
ISSN: 0188-7009
Category: A1
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version703.99 kBAdobe PDF
Peer-reviewed author version663.45 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.